NEW METHADONE COMMUNITY; 2011 User Group
just researching
About This Group:

This is a new Methadone group starting in March;2011. This is a group for anyone currently on Methadone, looking to start Methadone,getting off Methadone or just in need of an answer about Methadone. If you currently have an addiction to another drug, please stay. Addiction is a lonely place and everyone is here for the same reason. We need someone to talk to. Please be kind and respect each others feelings. Please feel free to talk about everyday life or something important that is going on. If you need help please ask. If you do not get an answer, please go to "Marebear74" and try there. This is my username and my MedHelp site. I am always here to listen to anything you need to talk about. Best Wishes To You!!!!

Founded by Marebear74 on March 28, 2011
61 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

just researching

i have researched alot of different sites, and i am looking for all the symptoms for methadone withdrawal, he is down dosing 5mg a week, from 90 to 45 and the irratability is here, what should i expect & how can i help?
1 Comment
Blank
3134189_tn?1342786411
I am not a doctor but what I found that helped me when I was tapering down for my detox from Methadone was
*Calcium, Magnesium, Zinc vitamins (all three will be on the label). I believe that they draw out the toxins in the body and help with withdrawal symptoms. I took two to three at a time three times a day
*Ensure: it helped with the nutrients your body is lacking since the body has nothing to replace what the methadone does your body needs extra nutrients at this time
*Valeria root for sleep...make sure it is valeria root and not the supplement. Look at the ingredients and find the one that has the most valeria in it.
*Vitamins: i took two or three a day twice a day...also helps the body with the  supplements that it needs
*Heating pad: my muscles ached so so so bad and this helped relax them...a nice bath helps to
*Gatorade...i can not remember the specifics for this one but it does help
* PANIC ATTACKS OR ANXIETY....I had these horribly 24 hrs after my last dose because that is when your body runs out of the methadone...I went to see my counselor and she referred me to a doctor there so he could give me non addictive anxiety meds. I had to move alot and felt really uncomfortable around people I didn't know because I had to rock myself or do other things and if they didn't know me it made it even worse
*Detox varies person to person as far as symptoms...these were just things that helped me so I hope they also help and inform you some more :)
*I can not think of any other tips right now but if I do I will make sure to let you know...I had only a week and half to two weeks of symptoms which I found out is extremely rare...all these REALLY helped me cut down the withdrawal symptoms and make it to the other side (that's what it felt like to me and the best way to describe detox from methadone!)
Blank
Recent Activity
7604172_tn?1409430222
Blank
BanMethadone commented on BanMethadone's status
Aug 27
1580318_tn?1407339099
Blank
Shannon79 commented on Time flies
Aug 27
7604172_tn?1409430222
Blank
Time flies
Aug 27 by BanMethadone
MedHelp Health Answers